MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 PLATINUM; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 PLATINUM; WIRE, GUIDE, CATHETER
Catalog Number M001468080
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation, the polytetrafluoroethylene (ptfe) coating of the subject guidewire was observed to be peeling.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Visual inspection was performed on the returned sample and there were no anomalies noted to the polytetrafluoroethylene (ptfe) coating.The guidewire hydrophilic coating was examined and the coating is present on the guidewire and meets visual specifications.Functional testing revealed that the guidewire dimensions were determined to be within specification.The device was stated to be in good condition and was prepared according to the dfu specifications.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was not confirmed as the coating met specifications, therefore a cause of not confirmed will be assigned to the investigation.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TRANSEND EX 014/205 PLATINUM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
MDR Report Key8749144
Report Number3008853977-2019-00054
Device Sequence Number11362304
Product Code DQX
UDI-Device Identifier08714729326267
UDI-Public08714729326267
Combination Product (Y/N)N
PMA/510(K) Number
K971254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2020
Device Catalogue NumberM001468080
Device Lot Number22343426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2019
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (STRYKER); GUIDING CATHETER (ASAHI); MICROCATHETER (CORDIS); GUIDEWIRE (STRYKER); GUIDING CATHETER (ASAHI); MICROCATHETER (CORDIS)
Patient Age70 YR